The description of analytic functionals in some classes of
Doklady Akademii Nauk, Tome 323 (1992) no. 3, pp. 423-426
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1992_323_3_a10,
author = {V. V. Napalkov and I. Kh. Musin},
title = {The description of analytic functionals in some classes of},
journal = {Doklady Akademii Nauk},
pages = {423--426},
year = {1992},
volume = {323},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1992_323_3_a10/}
}
V. V. Napalkov; I. Kh. Musin. The description of analytic functionals in some classes of. Doklady Akademii Nauk, Tome 323 (1992) no. 3, pp. 423-426. http://geodesic.mathdoc.fr/item/DAN_1992_323_3_a10/